# SDR IPXA2018022426839

- Difficulty date: February 9, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 73,850 hours, 13,387 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0305513
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN INTERRUPTED LONGERON 25R HAS CORROSION AT STA 1321. REMOVED AND REPLACED INTERRUPTED LONGERON 25 BETWEEN STA 1321 TO 1341 IAW SRM 51-31-01, 51-33-01 AND DWG AEA0305. (MINOR)
